Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 34, NWS Seattle, WA

February 6, 2021

NWS Seattle, WA issued this small craft advisory at Feb 6, 2021, 5:55 PM PST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2021, 5:55 PM PST (01:55 UTC)
Expired
Feb 8, 2021, 4:00 AM PST
In force
34 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

854 
WHUS76 KSEW 070155
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
555 PM PST Sat Feb 6 2021

PZZ130-150-153-156-170-173-176-071000-
/O.CAN.KSEW.GL.W.0015.000000T0000Z-210207T0600Z/
/O.NEW.KSEW.SC.Y.0034.210207T0155Z-210208T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
555 PM PST Sat Feb 6 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 20 to 30 kt and seas 11 to 16 ft at 10 
  seconds.

* WHERE...Portions of Pacific coastal waters. 

* WHEN...Until 10 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-070600-
/O.CAN.KSEW.GL.W.0015.000000T0000Z-210207T0600Z/
/O.NEW.KSEW.SC.Y.0034.210207T0155Z-210207T0600Z/
Puget Sound and Hood Canal-
555 PM PST Sat Feb 6 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131>134-071000-
/O.CON.KSEW.GL.W.0015.000000T0000Z-210207T0600Z/
/O.NEW.KSEW.SC.Y.0034.210207T0600Z-210207T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
555 PM PST Sat Feb 6 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca, East 
  Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland 
  Waters Including The San Juan Islands and Admiralty Inlet.

* WHEN...For the Gale Warning, until 10 PM PST this evening. For 
  the Small Craft Advisory, from 10 PM this evening to 10 AM PST 
  Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ110-071000-
/O.EXT.KSEW.SC.Y.0032.000000T0000Z-210208T0600Z/
Grays Harbor Bar-
555 PM PST Sat Feb 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST SUNDAY...

* WHAT...Combined seas 9 to 11 feet with breakers possible. Bar 
  conditions will be rough. Maximum ebb currents will be around 
  1230 AM and 100 PM Sunday.

* WHERE...Grays Harbor Bar.

* WHEN...Until 10 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
5 follow-up statements
489 
WHUS76 KSEW 070349
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
749 PM PST Sat Feb 6 2021

PZZ131>134-071200-
/O.CON.KSEW.GL.W.0015.000000T0000Z-210207T0600Z/
/O.CON.KSEW.SC.Y.0034.210207T0600Z-210207T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
749 PM PST Sat Feb 6 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, 
  Northern Inland Waters Including The San Juan Islands, Central 
  U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet.

* WHEN...For the Gale Warning, until 10 PM PST this evening. For 
  the Small Craft Advisory, until 10 AM PST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ130-150-153-156-170-173-176-071200-
/O.CON.KSEW.SC.Y.0034.000000T0000Z-210208T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
749 PM PST Sat Feb 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY...

* WHAT...Northwest winds 20 to 30 kt and seas 10 to 15 ft at 10 
  seconds.

* WHERE...Portions of Pacific coastal waters. 

* WHEN...Until 10 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-070600-
/O.CON.KSEW.SC.Y.0034.000000T0000Z-210207T0600Z/
Puget Sound and Hood Canal-
749 PM PST Sat Feb 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-071200-
/O.CON.KSEW.SC.Y.0032.000000T0000Z-210208T0600Z/
Grays Harbor Bar-
749 PM PST Sat Feb 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY...

* WHAT...Combined seas 9 to 11 feet with breakers possible. Bar 
  conditions will be rough. Maximum ebb currents will be around 
  1230 AM and 100 PM Sunday.

* WHERE...Grays Harbor Bar.

* WHEN...Until 10 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
924 
WHUS76 KSEW 071043
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
243 AM PST Sun Feb 7 2021

PZZ133-134-071845-
/O.EXT.KSEW.SC.Y.0034.000000T0000Z-210208T0000Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
243 AM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...West to northwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-071845-
/O.EXT.KSEW.SC.Y.0034.000000T0000Z-210208T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
243 AM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-150-153-156-170-173-176-071845-
/O.CON.KSEW.SC.Y.0034.000000T0000Z-210208T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
243 AM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt and seas 10 to 12 ft at 10 
  seconds.

* WHERE...Portions of Pacific coastal waters. 

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-071845-
/O.CON.KSEW.SC.Y.0032.000000T0000Z-210208T0600Z/
Grays Harbor Bar-
243 AM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Combined seas 9 to 11 feet. Bar conditions will be 
  rough. Maximum ebb currents will be around 100 PM Sunday and 
  145 AM Monday.

* WHERE...Grays Harbor Bar.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
006 
WHUS76 KSEW 071738
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
938 AM PST Sun Feb 7 2021

PZZ130-150-153-156-170-173-176-080500-
/O.CON.KSEW.SC.Y.0034.000000T0000Z-210208T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
938 AM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt and seas 10 to 12 ft at 10 
  seconds.

* WHERE...Portions of Pacific coastal waters.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-134-080000-
/O.CON.KSEW.SC.Y.0034.000000T0000Z-210208T0000Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
938 AM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...West to northwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-080500-
/O.CON.KSEW.SC.Y.0034.000000T0000Z-210208T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
938 AM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-080500-
/O.CON.KSEW.SC.Y.0032.000000T0000Z-210208T0600Z/
Grays Harbor Bar-
938 AM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Combined seas 9 to 11 feet. Bar conditions will be 
  rough. Maximum ebb currents will be around 100 PM Sunday and 
  145 AM Monday.

* WHERE...Grays Harbor Bar.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
082 
WHUS76 KSEW 080434
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
834 PM PST Sun Feb 7 2021

PZZ130-080545-
/O.CAN.KSEW.SC.Y.0034.000000T0000Z-210208T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
834 PM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Both winds and seas have fallen below advisory thresholds and as
such, the advisory has been cancelled.

$$

PZZ150-153-156-170-173-176-081200-
/O.EXT.KSEW.SC.Y.0034.000000T0000Z-210208T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
834 PM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY...

* WHAT...Northwest winds 15 to 25 kt and seas 9 to 11 ft at 9 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-080600-
/O.CON.KSEW.SC.Y.0034.000000T0000Z-210208T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
834 PM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...West winds 15 to 25 knots.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-080600-
/O.CON.KSEW.SC.Y.0032.000000T0000Z-210208T0600Z/
Grays Harbor Bar-
834 PM PST Sun Feb 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Combined seas 9 to 11 feet early, subsiding to 7 to 9 
  feet. Bar conditions will be rough early, becoming moderate. 
  Maximum ebb currents will be around 145 AM early Monday 
  morning and 2 PM Monday afternoon. The afternoon ebb will be 
  strong. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
200 
WHUS76 KSEW 081044
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
244 AM PST Mon Feb 8 2021

PZZ133-081845-
/O.NEW.KSEW.SC.Y.0035.210208T1044Z-210209T1200Z/
Northern Inland Waters Including The San Juan Islands-
244 AM PST Mon Feb 8 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY...

* WHAT...Northeast winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 4 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Strong Fraser outflow winds are likely to
  continue through most of the upcoming week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-081200-
/O.CON.KSEW.SC.Y.0034.000000T0000Z-210208T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
244 AM PST Mon Feb 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY
THIS MORNING...

* WHAT...Northwest winds 15 to 25 kt and seas 9 to 11 ft at 9 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 AM PST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 2:49 PM PST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 6, 2:49 PM PST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
249 PM PST Sat Feb 6 2021

.SYNOPSIS...Strong, moist northwest flow will continue into Sunday
for more rain and mountain snow. A flip to offshore winds will
bring much cooler air into the region with several days of below
normal temperatures expected this week.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...Strong, moist NW flow
will continue over WA tonight and into Sunday for more rain and
mountain snow. The Cascades especially will get hammered with
models showing continuous showers through the period, adding to
our healthy snowpack. Highest totals will be in the central
Cascades at Stevens Pass (an additional 12") and at the
volcanoes. Snoqualmie Pass will see a rain/snow mix this afternoon
but should see accumulating snowfall late this evening as snow
levels drop. Precipitation rates will decrease on Sunday but may
still see lingering activity in the central Cascades with ongoing
convergence.

Meanwhile, across the lowlands, we'll see off-and-on rainfall
although amounts are generally light and under 0.10". Seattle is
in the rain shadow with only a trace to a few hundredths expected.
Gusty winds will continue with this system but we should see
easing conditions this evening. Additional showers are expected
through Sunday but mostly near the Cascades. This brings up a
threat for lowland snow Sunday night in areas near the Cascades,
such as North Bend. Snow levels will be low and cannot rule out an
inch or so of snow if the convergence zone persists.

Besides some lingering light snow in and near the Cascades Monday
morning, we'll start to see cooler and drier conditions across the
area as we start to flip winds offshore. Tuesday's lows will dip
below freezing for most spots with highs only in the mid 30s to
lower 40s. 33

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...Temperatures will
continue to dive downward for more cold weather across the region.
By then we'll be under solid offshore flow (Fraser outflow) with
cool Canadian air seeping east through the Cascade gaps. This will
most likely be our coolest temps of the season so far with lows
dipping into the 20s and a few spots seeing teens (like western
Whatcom). Highs will be chilly too and only in the 30s. Models
show some moisture clipping us but amounts look very light with
perhaps just flurries. There is a trend toward warmer conditions
as we move into the weekend. However, it's in this transition
where a rain/snow mix is possible as the next incoming system
moves in. Timing and placement of this system is still unclear and
confidence at this time remains low. 33

&&

.AVIATION...Northwest flow aloft will continue through this weekend. -SHRA
continues across the region at this hour, yielding brief reductions
in vsbys and CIGs to IFR levels. Otherwise, MVFR CIGs will be common
at all TAF sites through the period, with gradual improvements late
in the period. A brief period of low end VFR will be possible at
some TAF sites later this evening/tonight.

Strong southerly to southwesterly winds continue at nearly all
terminals at this hour with the exception of KBLI and KPAE where
winds are swinging to the northwest. Sustained winds this afternoon
and evening will generally range from 15 to 25 knots, with
occasional gusts as high as 30 knots at times. Winds will ease
through the evening and into tonight, with gusts becoming less
prevalent late.

KSEA...MVFR conditions will remain in place through the period with CIGs
expected to gradually lift to around 2500 feet by this evening.
Keeping an eye on a weak convergence zone which is currently
situated over downtown Seattle at this hour. Hi-res guidance and the
latest radar trends suggest this will remain north of the terminal
and likely just north of KBFI before pushing into the
Cascades this evening.

Therefore, strong, gusty southwest winds will persist through the
remainder of the afternoon with sustained speeds of 15 to 20 knots
and frequent gusts in the 25 to 30 knot range. Winds will gradually
weaken through the evening, with gusts becoming less prevalent late
in the period.

Pullin

&&

.MARINE...Strong winds continue to persist across coastal and
inland waters at this hour. Winds across the northern half of
Puget Sound have weakened in response to the Convergence Zone
across the sound. However, winds remain strong across the south
sound at this hour. Winds have shifted to westerly to
northwesterly as expected across the Northern Inland waters and
have increased. Choppy seas expected across the inland waters
through this evening as a result. Expect winds to gradually
decrease through the overnight hours.

Offshore, northwesterly swell will increase to 12-15 feet by tonight
and will remain elevated through Sunday before gradually decreasing.
Seas will continue to decrease through much of next week, with quiet
conditions expected. Will have to keep an eye on the strength of
Fraser Valley outflow through the week, as periods of gusty winds
could be possible across the Northern Inland Waters.

Pullin

&&

.HYDROLOGY...No river flooding is expected through the next seven
days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory until 10 PM PST this evening for Admiralty Inlet
     Area-Bellevue and Vicinity-Bremerton and Vicinity-Central
     Coast-East Puget Sound Lowlands-Everett and Vicinity-Hood
     Canal Area-North Coast-San Juan County-Seattle and Vicinity-
     Tacoma Area-Western Skagit County-Western Whatcom County.

     Winter Weather Advisory until 10 AM PST Sunday for Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties.

PZ...Small Craft Advisory until 10 PM PST this evening for Grays
     Harbor Bar.

     Gale Warning until 10 PM PST this evening for Admiralty Inlet-
     Central U.S. Waters Strait Of Juan De Fuca-Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-East Entrance U.S. Waters Strait Of
     Juan De Fuca-Northern Inland Waters Including The San Juan
     Islands-Puget Sound and Hood Canal-West Entrance U.S.
     Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:14 AM PSTWinter Storm WarningSEW28 hr
Feb 7, 12:57 PM PSTWinter Weather AdvisorySEW23 hr

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.